# SDR DALA2016011200230

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 56,202 hours, 30,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO DOOR CUTOUT FORWARD CORNER, SUPPORT FITTING CORRODED.  NEW ANGLE INSTALLED IAW SRM 53-00-01.
